UM
Residential Collegefalse
Status已發表Published
Some Geometrical Properties of the Decomposable Numerical Range
Cheng,Che Man1; Li,Chi Kwong2
1994-06-01
Source PublicationLinear and Multilinear Algebra
ISSN0308-1087
Volume37Issue:1-3Pages:207-212
AbstractFor 1 ≤ m ≤ n, the mth decomposable numerical range of an n × n complex matrix A is defined and denoted by W(A) = {det(X*AX) : X is an n × m complex matrix such that X* X = I}. In this note, we determine the conditions on an essentially Hermitian matrix A (i.e., A is normal with collinear eigenvalues) such that W(A) is (i) convex, or (ii) simply connected. For a general A, we obtain a sufficient for W(A) to be starshaped. These answer some questions raised by Bebiano and the second author on the geometrical properties of the decomposable numerical range. © 1994, Taylor & Francis Group, LLC. All rights reserved.
DOI10.1080/03081089408818322
URLView the original
Language英語English
Scopus ID2-s2.0-0346623913
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionUniversity of Macau
Affiliation1.Faculty of Science and Technology,University of Macau,Macau,China
2.Department of Mathematics,The College of William and Mary,Williamsburg, VA 23187,United States
First Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Cheng,Che Man,Li,Chi Kwong. Some Geometrical Properties of the Decomposable Numerical Range[J]. Linear and Multilinear Algebra,1994,37(1-3):207-212.
APA Cheng,Che Man,&Li,Chi Kwong.(1994).Some Geometrical Properties of the Decomposable Numerical Range.Linear and Multilinear Algebra,37(1-3),207-212.
MLA Cheng,Che Man,et al."Some Geometrical Properties of the Decomposable Numerical Range".Linear and Multilinear Algebra 37.1-3(1994):207-212.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng,Che Man]'s Articles
[Li,Chi Kwong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng,Che Man]'s Articles
[Li,Chi Kwong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng,Che Man]'s Articles
[Li,Chi Kwong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.